Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    savage is offline New Member
    Join Date
    Apr 2002
    Posts
    22

    A little worried..advise please

    Okay, I posted before about useing eq for two weeks and feeling a strange feeling in each nipple..no lumps, no itchyness..but an uneasy feeling like a tingle sensation...im freaking.

    I do have nolva though..but i thikn i am prone to gyno bc its only week 2 and this shit is starting!@!!! I fear if i use nolva for a long time ill get a BAD rebound effect...heres what i think I should do, input please:

    take nolva until the symtoms stop, breif clomid theripy...and stop the Eq cycle all together..dissapointing bc I have been looking forward to this for a loooong time..but...

    Please help, im a little worried...thanks a ton bros!!

  2. #2
    Tapout's Avatar
    Tapout is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,577
    have you taken anything before--test or something else?
    did you have problems with it?
    it seems kinda early for nipple problems espically if first time taking anything---the mind can play strange things on you when you worry about something
    i would do nolvs and see if feels different but not stop eq quite yet
    what is mgs taking and are you stacking?

  3. #3
    savage is offline New Member
    Join Date
    Apr 2002
    Posts
    22
    well I was planning on running

    eq 200 mg week 1
    300 mg weeks 2-10
    Winny depot Eod weeks 8-16

    Yes this is my first cycle

    thanks

  4. #4
    savage is offline New Member
    Join Date
    Apr 2002
    Posts
    22
    Im also afraid of running the nolvs too long and getting a bad rebound

  5. #5
    Tapout's Avatar
    Tapout is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,577
    that is such a small doseage and so short of time in my opinion i dont think its an estrogen problem--it may be and if it is wow thats wild

    what do you mean by bad rebound on nolvs

  6. #6
    bigreb is offline Associate Member
    Join Date
    Nov 2001
    Location
    florida
    Posts
    153
    Bro listen, Its hard to diagnose over the board but the paranoia of possible gyno can be unreal, especially on your 1st cycle. I was real worried on my 1st one. 1st off, eq, does not aromatize easially, especially at the low doses your taking. Eq doesn't usually even kick in that soon. You've probably been fucking with your nips a bunch too. Chill out, your not going to grow 44d's overnight. If you don't feel better in a few days I'd take 60mg of nolv ed till symptoms subside, then 20mg ed for the rest of your cycle. PM me if this is really dicking with your head in a few days. Reb

  7. #7
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    I agree with these guys. @ 200mg eq shouldn't even come close to aromatizing. If it is Wow you are really prone. If you would feel more conformable (or if gets worse) start taking the nolva. However IMO don't scrap the whole stack yet.

    By rebound effect are you talking about having a lot of unbound estrogen in your system when you come off nolva?

  8. #8
    savage is offline New Member
    Join Date
    Apr 2002
    Posts
    22
    yeah thats exactly what im afraid of. If i am prone to it it could be bad

    thanks

  9. #9
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548
    Ok, pls let me chime in on this and add this question. What do you take if you are doing 200mg test cyp, 340 mg deca , 10 iu's hgh per week, 25 mg per day clomid for signs of gyno. I am not having any signs now but I am worried if I do what the hell can i take for it. I cannot get ru486 and dont know if that would help anyway. I have been taking low amounts of test 100 mg per week for the past 7 weeks for hormone replace therapy and just added the deca and clomid this week. (did this because the doc my cycle me off test and put me on hcg and then cycle me back on test for hormone replacement therapy)

    I really dont want to tell the doc about the deca, the doc that is treating me with the test and hgh.

    I am doing the deca also to help with joint pain. its been 6 days since my first shot of deca and for some reason my pain in my elbow is a lot better.

    any ideas pls. should i stop the deca just because I am worried about gyno and have no signs of it? I know that I start having signs its too late to do anything about it with respect to the deca, correct? I would just be screwed.

    ???

  10. #10
    savage is offline New Member
    Join Date
    Apr 2002
    Posts
    22
    what is the best way for me to not have a bad rebound effect with the nolva? I have clomid and winy as wel;l as the eq and nolv

  11. #11
    Anabolism's Avatar
    Anabolism is offline Junior Member
    Join Date
    Jun 2002
    Location
    Canada
    Posts
    108
    I dont know why u guys dont use proviron , it is a Anti-E ,nolvadex only fills the estrogen receptor. The only time i dont use it is when im on a all winny cycle.

  12. #12
    Younger is offline Junior Member
    Join Date
    Apr 2002
    Posts
    65
    anabolism your avatar is pimp.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •